# SDR DALA201904222542

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 60,815 hours, 27,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Detached
- Location: Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA PART DEPARTED AIRCRAFT; A/C 3265 LOG 4556722. #7 HINGE PIN FLAP TRACK MOVABLE FAIRING PIVOT COVER MISSING, REPLACED #7 RT WING FLAP FAIRING HINGE PIN COVER
